Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 330, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 26, 2008, 1:14 AM CDT for Adams County, Brown County, Illinois; Marion County, Shelby County, Missouri. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2008, 1:14 AM CDT (06:14 UTC)
- Expired
- Jun 26, 2008, 2:15 AM CDT
- In force
- 61 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Adams County, IL, Brown County, IL, Marion County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 138 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:27 AM CDT | TSTM WND GST 50 | Quincy, IL | |
| Jun 26, 1:45 AM CDT | HAIL 0.25 | Shelbyville, MO | ALSO HEAVY RAIN |
| Jun 26, 1:56 AM CDT | HAIL 0.25 | Palmyra, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 11:53 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2577 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 260615
SVRLSX
ILC001-009-MOC127-205-260715-
/O.NEW.KLSX.SV.W.0330.080626T0614Z-080626T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
114 AM CDT THU JUN 26 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARION COUNTY IN NORTHEAST MISSOURI
SHELBY COUNTY IN NORTHEAST MISSOURI
SOUTHERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS
SOUTHERN BROWN COUNTY IN WEST CENTRAL ILLINOIS
* UNTIL 215 AM CDT
* AT 113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF BUCKHORN TO
13 MILES NORTH OF CLARENCE...OR ALONG A LINE EXTENDING FROM 12
MILES WEST OF RUSHVILLE TO 12 MILES SOUTHEAST OF LA PLATA...AND
MOVING SOUTH AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
QUINCY...
BUCKHORN...
SHELBYVILLE...
PHILADELPHIA...
EMDEN...
PAYSON...
WARREN...
PALMYRA...
CLARENCE...
FALL CREEK...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3986 9060 3985 9092 3978 9095 3976 9137
3974 9137 3971 9143 3966 9204 3966 9219
3965 9219 3964 9228 3995 9230 3994 9145
3999 9061
TIME...MOT...LOC 0614Z 342DEG 34KT 4007 9079 3992 9231
$$
GKS2 follow-up statements
000
WWUS53 KLSX 260638
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
136 AM CDT THU JUN 26 2008
ILC001-009-MOC127-205-260715-
/O.CON.KLSX.SV.W.0330.000000T0000Z-080626T0715Z/
BROWN IL-ADAMS IL-MARION MO-SHELBY MO-
136 AM CDT THU JUN 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SHELBY...MARION...SOUTHERN ADAMS AND SOUTHERN BROWN COUNTIES...
AT 134 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BUCKHORN TO CLARENCE...OR ALONG A
LINE EXTENDING FROM 14 MILES SOUTHWEST OF RUSHVILLE TO 11 MILES WEST
OF SHELBINA...MOVING SOUTH AT 35 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
RICHFIELD...PLAINVILLE...KINGSTON...FALL CREEK AND BEVERLY.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3986 9060 3985 9092 3978 9095 3976 9137
3974 9137 3971 9143 3966 9204 3966 9219
3965 9219 3964 9228 3995 9230 3994 9145
3999 9061
TIME...MOT...LOC 0636Z 342DEG 34KT 3994 9073 3972 9222
$$
GKS000
WWUS53 KLSX 260713
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 AM CDT THU JUN 26 2008
ILC001-009-MOC127-205-260722-
/O.EXP.KLSX.SV.W.0330.000000T0000Z-080626T0715Z/
BROWN IL-ADAMS IL-MARION MO-SHELBY MO-
212 AM CDT THU JUN 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR SHELBY...MARION...SOUTHERN
ADAMS AND SOUTHERN BROWN COUNTIES EXPIRES AT 215 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED SOUTH OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM.
LAT...LON 3986 9060 3985 9092 3978 9095 3976 9137
3974 9137 3971 9143 3966 9204 3966 9219
3965 9219 3964 9228 3995 9230 3994 9145
3999 9061
TIME...MOT...LOC 0712Z 342DEG 34KT 3962 9060 3940 9208
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:58 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 25, 10:58 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1058 PM CDT WED JUN 25 2008 .DISCUSSION... /236 PM CDT WED JUN 25 2008/ QUITE A BUSY DAY AROUND HERE...AS LAST NIGHTS EXCESSIVE RAINFALL SENT FORECAST CRESTS ON THE MISSISSIPPI RIVER HIGHER AND LATER. MESOSCALE OUTFLOW BOUNDARY FROM THIS MORNINGS MCS HAS STALLED FROM NORTHWEST MISSOURI THROUGH THE ST. LOUIS METROPOLITAN AREA EAST TO NEAR EFFINGHAM...ILLINOIS. EXPECT AT LEAST ISOLATED CONVECTION ALONG THIS BOUNDARY LATE THIS AFTERNOON AND EVENING GIVEN INSTABILITY AND LACK OF CAP. BUT WIDESPREAD...ORGANIZED CONVECTION IS UNLIKELY DUE TO THE LACK OF FORCING THROUGH THIS EVENING. ANOTHER MCS WILL LIKELY DEVELOP TONIGHT FROM NEBRASKA INTO SOUTHERN IOWA AND NORTHERN MISSOURI. MAYBE JUST A TAD FURTHER NORTH THAN LAST NIGHT (AT LEAST I HOPE). SHORT WAVE ENERGY MOVING ACROSS NEBRASKA AND KANSAS WILL PROVIDE SYNOPTIC LIFT FOR INITIATION AND A SOUTHWEST LOW LEVEL JET WILL PROVIDE PLENTY OF MOISTURE TO SUSTAIN A HEAVY RAIN EVENT ACROSS THIS AREA. THE NAM SOLUTION SEEMS MOST REASONABLE...AND FOLLOWED IT CLOSELY. HAVE INCREASED POPS ACROSS NORTHERN MISSOURI COUNTIES AND ADDED HEAVY RAINFALL WORDING. WILL LET THE EVENING SHIFT WATCH CONVECTIVE DEVELOPMENT TO THE WEST...AND PLACE FLASH FLOOD WATCHES WERE THEY ARE NEEDED. TONIGHTS MCS SHOULD FOLLOW SAME SUIT AS TODAY...DIMINISHING DURING THE MORNING...BUT LEAVING AN OUTFLOW FOR AFTERNOON CONVECTION ACROSS THE AREA. THEREFORE...HAVE ADDED SOME CHANCE POPS IN FOR THURSDAY. MAIN ZONE OF CONVECTION SHOULD FOCUS FURTHER NORTH THURSDAY NIGHT AND FRIDAY...BUT STILL OVER THE MISSISSIPPI RIVER BASIN. SPC HAS MOST OF THE AREA HIGHLIGHTED FOR SEVERE WEATHER ON THE DAY3 OUTLOOK AS A STRONG SHORTWAVE WILL DROP SOUTH FROM CANADA INTO THE GREAT LAKES...DRAGGING A SLOW MOVING COLD FRONT THROUGH THE AREA FRIDAY NIGHT AND SATURDAY. IT APPEARS MOST OF THE CWA WILL HAVE TO WAIT UNTIL FRIDAY EVENING OR OVERNIGHT FOR THIS NEXT BOUT WITH THUNDERSTORMS...BUT GIVEN UNCERTAINTY KEPT POPS NEARLY IDENTICAL TO PREVIOUS FORECAST. THE FRONT CLEARS THE AREA ON SATURDAY WITH POPS DECREASING FROM NORTH TO SOUTH. EXTENDED FORECAST... ECWMF AND GFS ARE VERY SIMILAR WITH 500MB FLOW THROUGH TUESDAY. DEEP 500MB LOW WILL PINWHEEL ACROSS THE GREAT LAKES WITH SPOKES OF VORTICITY KEEPING AT LEAST SLIGHT CHANCES OF SHOWERS SUNDAY AND MONDAY ACROSS AT LEAST THE EASTERN HALF OF THE CWA. THIS SHOULD BE MOSTLY A DIURNAL CHANCE OF PRECIPITATION. TEMPERATURES WILL BE COOLER...ESPECIALLY ACROSS ILLINOIS WITH LOW TO MID 80S COMMON. BRIEF HIGH PRESSURE AT THE SURFACE BUILDS ACROSS THE REGION MONDAY NIGHT/TUESDAY...BUT ECWMF SUGGESTS WARM ADVECTION AND CHANCES OF PRECIPITATION MAY RETURN AS EARLY AS TUESDAY NIGHT/WEDNESDAY AS A TRAIN OF SOUTHWEST SHORTWAVES BEGIN TO AFFECT THE MIDWEST. IF THIS PATTERN SETS UP...ADDITIONAL HEAVY RAINFALL FROM MCS DEVELOPMENT WOULD OCCUR WEDNESDAY...THURSDAY...AND FRIDAY ACROSS THE MISSISSIPPI VALLEY NEXT WEEK. THIS WOULD CERTAINLY NOT BE GOOD NEWS FOR THE MISSISSIPPI RIVER. CVKING && .AVIATION... /1033 PM CDT WED JUN 25 2008/ FOR THE 06Z TAFS...WRMFNT HAS PUSHED N OF THE TAF SITES SO S-SWLY SFC WNDS WL CONT THIS TAF FSCT PD. MCS HAS DVLPD OVER ERN IA AND THIS SHOULD MOVE E-SEWD GRAZING NERN MO AND W CNTRL IL LT TGT. MAY INCLUDE VCTS IN UIN AFTER 07Z THU AS TSRA MAY GET CLOSE TO THE AIRPORT AS THEY CONT TO MOVE AND DVLP E-SEWD WITH TIME. WILL PROBABLY GO SKC IN COU..STL AND SUS LT TGT AS EVEN HI LVL CONVECTIVE DEBRIS CLOUDINESS SHOULD REMAIN N OF THESE SITES. FEW- SCT DIURNAL CUMULUS CLOUDS SHOULD DVLP BY LT THU MRNG. MAY BE ISOLATED CONVECTION ALONG TSRA OUTFLOW BNDRY FROM LT NGT AND EARLY MRNG CONVECTION BUT WILL LEAVE TAFS DRY FOR NOW ON THU AS THE PROBABILITY OF TSRA AT ANY OF THE TAF SITES LOOKS LOW. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR LINCOLN. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 25, 3:22 PM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 322 PM CDT WED JUN 25 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 322 PM CDT WED JUN 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. OTHERWISE... THUNDERSTORMS MAY ONCE AGAIN DEVELOP OVERNIGHT AND AFFECT NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS. LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL ONCE AGAIN BE POSSIBLE IF THIS HAPPENS. MODERATE TO MAJOR RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE AREA THROUGH FRIDAY. THUNDERSTORMS ARE LIKELY FRIDAY NIGHT AND SATURDAY AS A COLD FRONT WILL MOVE THROUGH THE AREA. SOME OF THESE THUNDERSTORMS MAY BE SEVERE AND HAVE THE POTENTIAL OF PRODUCING HEAVY RAINFALL. MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Jun 26, 12:54 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1254 AM CDT THU JUN 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1013 AM TSTM WND GST 6 S COLUMBIA 38.87N 92.33W
06/24/2008 E50 MPH BOONE MO TRAINED SPOTTER
HEAVY RAINFALL AND GUSTY WINDS ALONG THE LEADING EDGE
OF THE STORM. ESTIMATED WINDS OF 50 MPH
1230 PM LIGHTNING ST. CHARLES 38.79N 90.52W
06/24/2008 ST. CHARLES MO EMERGENCY MNGR
*** 1 INJ *** 26 YEAR OLD MALE STRUCK AT DEERFIELD
MOBILE HOME PARK. REVIVED ON THE SCENE BY PARAMEDICS AND
TAKEN TO HOSPITAL.
0656 PM HAIL 6 SE HARRISBURG 39.08N 92.38W
06/24/2008 E0.25 INCH BOONE MO TRAINED SPOTTER
0716 PM HAIL 6 S HARRISBURG 39.06N 92.46W
06/24/2008 E1.00 INCH BOONE MO TRAINED SPOTTER
0722 PM HAIL 10 N COLUMBIA 39.10N 92.33W
06/24/2008 M0.88 INCH BOONE MO TRAINED SPOTTER
0736 PM TSTM WND GST STURGEON 39.23N 92.28W
06/24/2008 E55 MPH BOONE MO TRAINED SPOTTER
SPOTTER REPORTED STREET FLOODING IN STURGEON.
0742 PM TSTM WND GST COLUMBIA 38.95N 92.33W
06/24/2008 E60 MPH BOONE MO TRAINED SPOTTER
SPOTTER REPORTED FLYING DEBRIS ASSOCIATED WITH THE WIND
0820 PM TORNADO 5 E MEXICO 39.17N 91.78W
06/24/2008 AUDRAIN MO AMATEUR RADIO
UNCONFIRMED TORNADO TOUCHDOWN.
0440 AM FLOOD 3 SE NOVELTY 39.98N 92.17W
06/25/2008 KNOX MO LAW ENFORCEMENT
HIGHWAY 151 WAS CLOSED SOUTH OF HIGHWAY 156 DUE TO HIGH
WATER
0440 AM FLOOD 5 E LEONARD 39.90N 92.09W
06/25/2008 SHELBY MO LAW ENFORCEMENT
ROUTE M CLOSED JUST WEST OF ROUTE BB DUE TO HIGH WATER
0450 AM FLOOD 5 E MONTICELLO 40.12N 91.62W
06/25/2008 LEWIS MO LAW ENFORCEMENT
HIGHWAY 16 BETWEEN MONTICELLO AND CANTON WAS WATER
COVERED TO AN UNKNOW DEPTH NEAR THE OLD AIRPORT
0558 AM FLOOD 7 N COATSBURG 40.13N 91.16W
06/25/2008 ADAMS IL LAW ENFORCEMENT
WATER COVERING HWY 61 TO AN UNKNOWN DEPTH
0600 AM HEAVY RAIN 3 W URSA 40.07N 91.43W
06/25/2008 M3.90 INCH ADAMS IL TRAINED SPOTTER
24 HOUR RAIN TOTAL
0605 AM HEAVY RAIN COLONY 40.25N 91.98W
06/25/2008 M4.50 INCH KNOX MO TRAINED SPOTTER
24 HOUR TOTAL
0620 AM FLOOD 4 S LEONARD 39.84N 92.18W
06/25/2008 SHELBY MO LAW ENFORCEMENT
COUNTY ROAD H CLOSED NEAR THE INTERSECTION OF H AND K
0620 AM FLOOD 4 ENE CLARENCE 39.77N 92.19W
06/25/2008 SHELBY MO LAW ENFORCEMENT
COUNTY ROAD N CLOSED DUE TO HIGH WATER ABOUT 4 MILES
NORTH OF LENTNER
0620 AM FLOOD 6 NNW EMDEN 39.88N 91.91W
06/25/2008 SHELBY MO LAW ENFORCEMENT
COUNTY ROAD W CLOSED JUST SOUTH OF J DUE TO HIGH WATER
0630 AM HEAVY RAIN TAYLOR 39.94N 91.52W
06/25/2008 M2.30 INCH MARION MO CO-OP OBSERVER
24 HOUR TOTAL
0702 AM HEAVY RAIN EDINA 40.17N 92.17W
06/25/2008 M5.02 INCH KNOX MO CO-OP OBSERVER
24 HOUR TOTAL AND STILL RAINING
0709 AM HEAVY RAIN STEFFENVILLE 39.97N 91.88W
06/25/2008 M4.92 INCH LEWIS MO CO-OP OBSERVER
0722 AM FLOOD 3 W COLONY 40.25N 92.04W
06/25/2008 KNOX MO TRAINED SPOTTER
WATER WAS FLOWING ACROSS ROUTE K
0748 AM HEAVY RAIN NOVELTY 40.01N 92.21W
06/25/2008 M5.85 INCH KNOX MO CO-OP OBSERVER
CURRENT STORM TOTAL
0826 AM HEAVY RAIN 4 W SHELBYVILLE 39.81N 92.12W
06/25/2008 M3.70 INCH SHELBY MO TRAINED SPOTTER
SPOTTER ALSO STATED THAT THE SALT RIVER IS NOW COVERING
THE HIGHWAY.
1230 PM FLASH FLOOD EDINA 40.17N 92.17W
06/25/2008 KNOX MO LAW ENFORCEMENT
HIGHWAY 15 REMAINS CLOSED DUE TO HIGH WATER....6 TO 7
MILES SOUTH OF EDINA. NUMEROUS SMALLER ROADS AND
BLACKTOPS FLOODED
&&
EVENT NUMBER 00538 00539 00540 00541 00542 00544 00543 00546 00548
00549 00550 00551 00552 00553 00555 00557 00558 00554 00556 00559
00560 00561 00562 00563
FGLASSLocal storm report, Jun 26, 12:58 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1258 AM CDT THU JUN 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND GST URSA 40.07N 91.37W
06/26/2008 E60 MPH ADAMS IL EMERGENCY MNGR
ESTIMATED WIND OF 60 TO 70 MPH...AWNING RIPPED OFF
COMMAND POST
&&
EVENT NUMBER 00564
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:38 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 67 min |
| Jun 26, 1:46 AM CDT | Severe Thunderstorm Warning | LSX | Pike | 59 min |
| Jun 25, 8:39 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 10 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.